# SDR AWXA9700006

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 25 A, B, C EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRING AT SEAT 25 A, B, C. EMERGENCY LIGHT OPS NORMAL, STC - SA3134NM.
